MAUDE Adverse Event Report: ABBOTT VASCULAR HT VERSATURN GUIDE WIRE

ABBOTT VASCULAR HT VERSATURN GUIDE WIRE
Model Number 1013319
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation was unable to determine a conclusive cause for the reported core break.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat a mildly calcified, mildly tortuous, 90% stenosed, de novo lesion in the mid left anterior descending (mlad) artery.The 014 ht versaturn f 190 phc ww guide wire (gw).Coils detached during advancement; however, the guide wire remained in one piece.There was no reported adverse patient effect and no clinically significant delays in the procedure.A non-abbott device was used to successfully complete the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
In this case, it is possible that the guide wire interacted with the patient¿s mildly calcified, mildly tortuous, and 90% stenosed lesion during advancement, resulting in the reported core break; however, this cannot be confirmed.The investigation determined the reported core break appears to be related to the operational context of the procedure.H6: investigation conclusions code 4315 - removed.

Brand Name
HT VERSATURN GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005737652
road no.2 km 58.0 cruce dávila
barceloneta PR 00617
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key16432830
Report Number2024168-2023-01868
Device Sequence Number16805830
Product Code DQX
UDI-Device Identifier08717648198458
UDI-Public08717648198458
Combination Product (Y/N)N
Initial Reporter CountryMC
PMA/510(K) Number
K141782
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model Number1013319
Device Catalogue Number1013319
Device Lot Number1120771
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2023
Supplement Date Received by Manufacturer04/13/2023
Initial Report FDA Received Date02/23/2023
Supplement Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown